Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

Tangential Center Problem for a Family of Non-generic Hamiltonians

Abstract : The tangential center problem was solved by Yu. S. Ilyashenko in the generic case Mat Sbornik (New Series), 78, 120, 3,360-373, (1969). With the aim of having well-understood models of non-generic Hamiltonians, we consider here a family of non-generic Hamiltonians, whose Hamiltonian is of the form $F=\prod f_{j}$, where $f_j$ are real polynomials of degree $\geq 1$. For this family, the genericity assumption of transversality at infinity fails and the coincidence of the critical values for different critical points is allowed. We consider some geometric conditions on these polynomials in order to compute the orbit under monodromy of their vanishing cycles. Under those conditions, we provide a solution of the tangential center problem for this family.
Liste complète des métadonnées
Contributeur : Imb - Université de Bourgogne Connectez-vous pour contacter le contributeur
Soumis le : vendredi 7 juillet 2017 - 08:14:45
Dernière modification le : mercredi 3 novembre 2021 - 06:24:41



Jessie Diana Pontigo Herrera. Tangential Center Problem for a Family of Non-generic Hamiltonians. Journal of Dynamical and Control Systems, Springer Verlag, 2017, 23 (3), pp.597 - 622. ⟨10.1007/s10883-016-9343-6⟩. ⟨hal-01558073⟩



Les métriques sont temporairement indisponibles